The method of frozen coefficients
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 551-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a19,
author = {A. V. Knyazev},
title = {The method of frozen coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {551--552},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a19/}
}
A. V. Knyazev. The method of frozen coefficients. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 551-552. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a19/